# SDR QMLA2012060212091

- Difficulty date: June 2, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N534LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0453
- Aircraft time: 2,652 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE ENROUTE, APPROX 10 MINUTES INTO THE FLIGHT, THE NR 1 GEN DISCONNECTED LIGHT ILLUMINATED ON THE CAD.  COMPLETED THE EMERGENCY PROCEDURE IAW THE RFM. THE GENERATOR WOULD NOT RESET.  PLACED THE NR 1 GENERATOR ON THE OFF POSITION AND REDUCED ALL NON-ESSENTIAL ELECTRICAL EQUIPMENT.  ACFT WAS RETURNED TO BASE WITH NO FURTHER INCIDENTS.  ON INSPECTION, NOTICED A CONNECTING WIRE WAS LOOSE.  MECHANIC TIGHTENED CONNECTOR AND GEN DISCON LIGHT NO LONGER ILLUMINATED.
